# SDR QXEA0200062

- Difficulty date: January 7, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,006 hours, 14,020 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR TAIL SECTION INTERNAL FRAME 4 STRINGER 4 HAS CRACK NEAR STATION 700.409.  REPAIRED IAW DHC-8 RD 8-55-199.
